# SDR HEEA079495

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 11,770 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 206417152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TRIM PANEL CRACKED. SCRAPPED.
